# SDR JJBA20221017008

- Difficulty date: September 13, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 45,452 hours, 28,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL FUSELAGE SKIN AROUND CUTOUT FOR RAT #2 ANTENNA CABLE. REPAIRED REAR FUSELAGE SKIN AT RAT #2 ANTENNA.
